# SDR SWIA200413728

- Difficulty date: August 19, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 4,450 hours, 3,436 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Stuck
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN SERVICE DOOR.  REMOVED AND REPLACED OUTER HANDLE ASSY ON SERVICE DOOR IAW SRM 51-11-06 AND 51-42-06.
